|lipo no meds
Dec 13, 2009
hi there. dr. robert its been a while. not that long. i went to my doctor who has not seen me in a while i showed him my arms and he said your body is distrubuitng the fat in my arms. my arms are very skinny, my elbows are meatless. it seem all the food i take in is going to my stomach. he said my arms are concerning and he wrote a referral to a hiv specialist in new haven. i called him and he personaly talk to me on the phone and ask if i have been tested for hiv and i said yes every month for over two years. he said come in and he will do a exam on me and test me. can you please give me a yahoo? i know i have hiv. this lipodysphy is scaring me. i dont think i will ever get my arms back,butt,face or legs. i have had hihg chrolestrol ever since i was 19 and i am 39 years old now. i take high blood pressure pill also. my chrolestrol is sky high and so are my tricklyoids i cant spell . sorry. anyways i think that is why i have lipodystropy. i just dont understand why i have not tested positive. my cd 4 count is good as you know. i hope i am wrong about hiv. but i did have a exposure and i got swollen lympnodes about two weeks latter. i think logically . who gets lipodystophy without hiv? i had exposure and now i have lipo that would mean i have hiv. oh and plesse dont tell me that you cant lipo without meds. lipo is caused by hiv itself and by having high chrolestrol and lipids. that is my guess. well merry christmas. take care
| Response from Dr. Frascino
You "know" you are HIV positive, despite testing HIV negative every month for over two years??? Hmm. Sorry Charlie, I don't buy it and neither will any competent HIV specialist physician (or rational person with even a modicum of common sense). "HIV negative" does not equal "HIV positive"! No way. No how! I don't deny you have symptoms. What I do deny is that those symptoms are cause by human immunodeficiency virus.
You write: "I think logically." I strongly disagree!
I do agree with you that lipodystrophy can be caused by HIV itself in some cases. However, you do not have HIV!
By the way, I would recommend you follow up with a good general internist to get your cholesterol and triglycerides under better control.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Jock Itch After Anal Sex Sign Of HIV AIDS
- Painful Red Spots After Anal Sex Without Condom Does It Mean I Have HIV
- Stinging Pain After Getting Head Worried I Have HIV
- Can Syphilis Cause Pain?
- Can Vaginal Prolapse Cause Low Back Pain?
- What If You Have Pimples On Your Lips Is That A Sign Of A Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.